# SDR DALA2021122708076

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 79,087 hours, 10,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 EPSU SYS TEST FAILED "ESCAPE SLIDE LT/EPSU (19WL) LDMCR" REF JIC 2561-4003-3R. CORRECTIVE ACTION: R/R EPSU 19WL AND BATTERY REF A330 MM 33-51. (8477501)
